MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. NRFIT CADD ADMINISTRATION SETS - FLOW STOP; SET, I.V. FLUID TRANSFER

SMITHS MEDICAL ASD, INC. NRFIT CADD ADMINISTRATION SETS - FLOW STOP; SET, I.V. FLUID TRANSFER
Model Number 21-7624-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No lot number was provided; therefore, device history record review could not be completed.A product sample was received for evaluation.Visual and functional testing were performed.The samples returned were tested using the hydrostatic vessel.A leak was detected fleeing from the joint of the pump tube and "tube 105".The most probable root cause of the reported event was found to be lack/insufficient cyclohexanone adhesive".
 
Event or Problem Description
It was reported that fluid leaked from the connector.No patient injury was reported.
 
Additional Manufacturer Narrative
While performing a review of submitted mdr report it was discovered that this file was inadvertently assessed as reportable.No patient death, serious injury, and no evidence of a reportable product malfunction.The hazardous situation for the given complaint device would not likely cause or contribute to a death or serious injury if the malfunction were to recur.File (b)(4) is no longer considered reportable, please disregard any mdr reports associated with it.

Brand Name
NRFIT CADD ADMINISTRATION SETS - FLOW STOP
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
akasaka, minato-ku, tokyo
minneapolis, MN 55442
MDR Report Key14309923
Report Number3012307300-2022-07809
Device Sequence Number4794740
Product Code PWH
UDI-Device Identifier10610586044748
UDI-Public10610586044748
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162219
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-7624-24
Device Catalogue Number21-7624-24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/26/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer05/24/2022
Initial Report FDA Received Date05/06/2022
Supplement Report FDA Received Date05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0148-2022
Patient Sequence Number1
Patient SexUnknown